# SDR RU3A20190929047

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,462 hours, 8,105 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Chafed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BL AIR FAIL ANNUNCIATOR ILLUMINATED DURING CRUISE. ALL ENGINE INDICATIONS NORMAL.  MAINTENANCE DISCOVERED A SCREW HAD CHAFED A HOLE INTO BLEED AIR LINE.
